For three months I have had conjunctivitis, since I had a flu. It starts in one eye and goes to another and after a week and a half of prescription therapy it goes away, only to come back- starting the cycle al over again. There is very little discharge and no pain. I was first on vigamax for the first few weeks (no relief from that prescription) then have been using zylet for a total of a month and a half. This last period being on a course of 4 drops a day for a week, then three for a week then 1 drop for a week. As I started the three drop therapy, my eye infection returned worse then ever. This is about the fourth reoccurrence since Jan 6. (it is now the end of March). Do you have any advice? I am a bit concerned about the long term use of zylet.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.